Posted by Q (22.214.171.124) on April 10, 2000 at 23:03:21:
In Reply to: Wellbutrin SR posted by Andrea on April 10, 2000 at 16:17:02:
...I too have found that Wellbutrin, also at 100 mg/day, curtails the intensity of the CH attacks. I seem to be more receptive to the early warning signs of the CH attack when I have been taking Wellbutrin for several days, and will react more quickly to abort them, than when not taking Wellbutrin. In my experience, it seems that when I abort an attack at the earliest stage, the impact of the attack is greatly decreased. I have found that dosages above 100 mg/day has mild, but anoying, side-effects, which are not present at the 75-100 mg/day dose.
I have taken "shock-doses" of 300 mg/day for 3 to 4 days to break a cycle which had gotten out-of-control, in conjunction with other treatments, which included massage therapy, chiropractic, vitamins, exercise and prayer. The shock-dose side-effects were inconsequential to the overall situation of the out-of-control CH cluster.
Miguel, any comments about this?
Post a Followup